화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.57, No.5 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (19 articles)

3101 - 3117 PARTIALLY OBSERVED STOCHASTIC EVOLUTION EQUATIONS ON BANACH SPACES AND THEIR OPTIMAL LIPSCHITZ FEEDBACK CONTROL LAW
Ahmed NU
3118 - 3136 CONSTRAINED MARKOV DECISION PROCESSES WITH EXPECTED TOTAL REWARD CRITERIA
Jaskiewicz A, Nowak AS
3137 - 3165 AN INEXACT BUNDLE ALGORITHM FOR NONCONVEX NONSMOOTH MINIMIZATION IN HILBERT SPACE
Hertlein L, Ulbrich M
3166 - 3192 BOUNDARY CONTROL OF THE MOTION OF A HEAVY PISTON IN VISCOUS GAS
Plotnikov PI, Sokolowski J
3193 - 3222 OPTIMAL BILINEAR CONTROL FOR THE X-RAY FREE ELECTRON LASER SCHRODINGER EQUATION
Feng BH, ZhaO D
3223 - 3248 COMPUTATION OF A BOULIGAND GENERALIZED DERIVATIVE FOR THE SOLUTION OPERATOR OF THE OBSTACLE PROBLEM
Rauls AT, Ulbrich S
3249 - 3271 MEAN-VARIANCE PORTFOLIO SELECTION UNDER A NON-MARKOVIAN REGIME-SWITCHING MODEL: TIME-CONSISTENT SOLUTIONS
Wang TX, Jin Z, Wei JQ
3272 - 3296 CONTROLLABILITY OF COUPLED PARABOLIC SYSTEMS WITH MULTIPLE UNDERACTUATIONS, PART 1: ALGEBRAIC SOLVABILITY
Steeves D, Charesifard B, Mansouri AR
3297 - 3321 CONTROLLABILITY OF COUPLED PARABOLIC SYSTEMS WITH MULTIPLE UNDERACTUATIONS, PART 2: NULL CONTROLLABILITY
Steeves D, Gharesifard B, Mansouri AR
3322 - 3359 FEEDBACK STABILIZATION OF A TWO-DIMENSIONAL FLUID-STRUCTURE INTERACTION SYSTEM WITH MIXED BOUNDARY CONDITIONS
Fournie M, Ndiaye M, Raymond JP
3360 - 3387 BOUNDARY CONTROLLABILITY OF TWO VIBRATING STRINGS CONNECTED BY A POINT MASS WITH VARIABLE COEFFICIENTS
Ben Amara J, Beldi E
3388 - 3412 SYNCHRONIZATION OF KURAMOTO OSCILLATORS: INVERSE TAYLOR EXPANSIONS
Jafarpour S, Huang EY, Bullo F
3413 - 3444 FEEDBACK STACKELBERG-NASH EQUILIBRIA IN MIXED LEADERSHIP GAMES WITH AN APPLICATION TO COOPERATIVE ADVERTISING
Bensoussan A, Chen SK, Chutani A, Sethi SP, Siu CC, Yam SCP
3445 - 3470 ON THE RESPONSE OF A TWO-LEVEL SYSTEM TO TWO-PHOTON INPUTS
Dong ZY, Zhang GF, Amini NH
3471 - 3495 ABSTRACTIONS OF VARYING DECENTRALIZATION DEGREE FOR REACHABILITY OF COUPLED MULTIAGENT SYSTEMS
Boskos D, Dimarogonas DV
3496 - 3526 A HYBRID FINITE-DIMENSIONAL RHC FOR STABILIZATION OF TIME-VARYING PARABOLIC EQUATIONS
Azmi B, Kunisch K
3527 - 3552 CARLEMAN ESTIMATES OF SOME STOCHASTIC DEGENERATE PARABOLIC EQUATIONS AND APPLICATION
Liu X, Yu YY
3553 - 3570 ROBUST CONSENSUS FOR MULTI-AGENT SYSTEMS COMMUNICATING OVER STOCHASTIC UNCERTAIN NETWORKS
Li ZK, Chen J
3571 - 3602 OPTIMAL DISTRIBUTED CONTROL OF A STOCHASTIC CAHN-HILLIARD EQUATION
Scarpa L